# SDR DALA2014092905303

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INBD ANGLE HAS LIGHT CORROSION FROM BS 1020 - 1180+20. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW ANGLES  IAW SRMS.
